Geometric Permutations and Common Transversals.
Discrete & computational geometry, Tome 1 (1986), pp. 371-378
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{DCG_1986__1_131003,
author = {M. Katchalski and T. Lewis and A. Liu},
title = {Geometric {Permutations} and {Common} {Transversals.}},
journal = {Discrete & computational geometry},
pages = {371--378},
year = {1986},
volume = {1},
zbl = {0606.52001},
url = {http://geodesic.mathdoc.fr/item/DCG_1986__1_131003/}
}
M. Katchalski; T. Lewis; A. Liu. Geometric Permutations and Common Transversals.. Discrete & computational geometry, Tome 1 (1986), pp. 371-378. http://geodesic.mathdoc.fr/item/DCG_1986__1_131003/